# SDR 20000517SH017

- Difficulty date: April 25, 2000
- Submitted: May 17, 2000
- Operation: General aviation
- Aircraft: N999SA
- Make and model: Bnorm BN2A26
- Aircraft serial: 897
- Engine: Lyc O540E4C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Condition: Worn
- Location: Distributor Box
- Part time: 45 hours
- Component: Magneto, Slick
- Component part number: 6351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LEFT ENGINE WAS HARD TO START.  REMOVED LEFT MAGNETO INSPECTION AND NOTED ''POINT'' MARKS USED FOR FACTORY SEALING STILL IN PLACE INDICATING MAGNETO INTERNAL INSPECTION REVEALED OILITE BUSHING IN DISTRIBUTOR BLOCK EXCESSIVELY WORN PRODUCING A METALLIC DUST COVERING INTERNAL COMPONENTS OF MAGNETO.  BUSHING WAS .023 INCH LARGER THAN SHAFT OF ROTOR GEAR AND APPEARED TO HAVE NOT BEEN PROPERLY OILED AT FACTORY.  (X)
